# SDR ASAA2013100109283

- Difficulty date: October 1, 2013
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,658 hours, 9,360 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: 111A7202U10
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE DOOR OTBD ANGLE DAMAGED AT STRIKER PLATE.  ACFT GROUNDED.  FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02 AND SRM 51-40-02
